# SDR SWAA2021092708619

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767- BS787 RBL21 WL157. ; / [01] REMOVED CORROSION ON FWD SHIELD AT ACB BS 767 - BS 787 RBL21 WL 157 IAW SRM 51-10-02-0G-0 AREA 20' X 1.2' X 0.012'. FOUND TOBE OUT OF LIMITS DUE TO NO ALLOWABLE IN SRM; IT'LL BE REAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] CORRECTION ON DEPTH OF MATERIAL REMOVED OR REMAINING THICKNESS (INCHES) 0.012'; [03] VERIFIED CORRECTIVE ACTION 1 & 2.; [04] REMOVED FWD SHIELD AT ACB BS 767 - BS 794 RBL21 WL 157 IAW SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED NEW FWD SHIELD AT ACB BS 767 - BS 794 RBL21 WL 157 IAW SRM 51-40-05-0G-0 DWG 146A0081; [06] VERIFIED DRILL UP PER DWG 146A0081 AND SRM 51-40-05-0G-0.; [07] OK TO INSTALL ACB FWD SHIELD BS 767 - 787; [08] OK TO INSTALL GIVEN.; [09] INSTALLED NEW FWD SHIELD AT ACB BS 767 - BS 794 RBL21 WL 157 IAW SRM 51-40-05-0G-0 DWG 146A0081 DWG 21 REV A; [10] VERIFIED INSTALLATION OF THE ACB FWD SHIELD AT BS767 - BS794 RBL21 WL157 PER SRM 51-40-02-0G-0 DWG 146A0081 DWG 21 REV A; [11] WORKSCOPE COMPLETE
